# SDR AU960065

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: KP4
- Condition: Seized
- Location: Tail Rtr Cntrls
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR CONTROL BARREL BEARING SEIZED - BEARINGS ARE SEALED UNITS
